Alert archive / Texas / Special Weather Statements in 2015
Special Weather Statement, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this special weather statement at Aug 14, 2015, 8:21 PM CDT for Andrews County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2015, 8:21 PM CDT (01:21 UTC)
- Expired
- Aug 14, 2015, 9:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Midland/Odessa, TX
County Andrews County, TX
The radar
The Midland/Odessa radar (KMAF), 62 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1014 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 2431 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -93 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
226 WWUS84 KMAF 150121 SPSMAF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 821 PM CDT FRI AUG 14 2015 TXZ045-046-050-051-150200- ANDREWS TX-MARTIN TX-GAINES TX-DAWSON TX- 821 PM CDT FRI AUG 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARTIN... SOUTHWESTERN DAWSON...NORTHEASTERN ANDREWS AND SOUTHEASTERN GAINES COUNTIES UNTIL 900 PM CDT... AT 821 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES NORTHEAST OF ANDREWS COUNTY AIRPORT...OR 17 MILES NORTHEAST OF ANDREWS...MOVING SOUTH AT 25 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ANDREWS...FLOREY...ANDREWS COUNTY AIRPORT AND TARZAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3262 10263 3269 10217 3221 10192 3219 10280 TIME...MOT...LOC 0121Z 343DEG 21KT 3244 10228 $$ 29
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this special weather statement went out at Aug 14, 7:38 PM CDT, 43 minutes earlier.
Area forecast discussion, Aug 14, 7:38 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service MIDLAND/ODESSA TX 738 PM CDT FRI AUG 14 2015 .UPDATE... Updated the forecast to increase PoPs across mainly the eastern Permian Basin this evening. && .DISCUSSION... Current radar is showing colliding outflow boundaries have increased coverage of showers and thunderstorms across the eastern Permian Basin and lower Trans Pecos. There could be some brief heavy rain from these cells but the main threat will be lightning and gusty winds which have been measured in excess of 50 mph. The highest rain chances will certainly be before 06Z when the loss of daytime heating helps stabilize the atmosphere, but cannot rule out isolated storms continuing past midnight along residual boundaries. Hennig && .PREV DISCUSSION... /issued 552 PM CDT FRI AUG 14 2015/ AVIATION... 00Z TAF issuance Thunderstorms have developed this afternoon and will likely continue through most of the evening across the area. Have included tempos in the TAFs for gusty winds and low visbys due to dust and rain. These storms will shift southwest of most of the terminals by midnight. More storms are possible Saturday afternoon, mainly across SE NM and the higher terrain. PREV DISCUSSION... /issued 238 PM CDT FRI AUG 14 2015/ DISCUSSION...As of 2:15 PM CDT Friday...Convection has started to break out in the Davis and Guadalupe Mtns with the intense heating and the moist upslope easterly flow. Convection is also starting to break out in the Permian Basin and southeast of Midland. Satl imagery shows the center of the persistent ridge over the fore corners region of the Desert SW. A shortwave rotating around the ridge is dropping south thru OK and North TX. High resolution models (HRRR and RAP13) are generally similar in bringing convection late this aftn and evening SSW across the CWA. Tomorrow should finally break the streak of 100+ days as the ridge retrogrades a little further west allowing cooler temps aloft. There could be isolated convection as another weaker shortwave rotates across. The best chance will be in the mtns with continued upslope flow. Temps will heat up once again as the ridge edges east as a shortwave dives southeast out of the Pacific NW. As the shortwave moves across the Central Plains a cold front will drop south thru the CWA Wednesday aftn/night. In addition to the possibility of convection temps might actually cool to near normal levels...if not a bit below normal! By the end of next week temps will heat up once again as the ridge builds back in in response to the shortwave lifting northeast. The cold front that moves thru on Weednesday will basically dissipate. Strobin CLIMATE...Yet again today Midland Intl Air and Space Port reached the century mark. This makes it 11 days in a row of 100 degrees or greater at Midland Intl Air and Space Port...which ties an August record for most consecutive days of 100 or greater set in 2011. Today also marks the 35th consecutive days of 95 degrees or greater at Midland Intl Air and Space Port which is the third longest streak. The second longest stretch of 95 degrees or above is 36 days set in 2001. The longest stretch of 95 degrees or above is a remarkable 69 days (!) set in 2011. Official climate records have been kept at Midland Intl Air and Space Port since 1930. Strobin MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 74 95 73 97 / 50 10 10 0 CARLSBAD NM 73 97 71 95 / 20 30 20 20 DRYDEN TX 77 99 74 100 / 20 20 10 0 FORT STOCKTON TX 73 96 73 96 / 40 20 10 0 GUADALUPE PASS TX 69 91 67 87 / 20 20 20 20 HOBBS NM 70 94 69 92 / 30 10 20 20 MARFA TX 65 88 62 86 / 20 30 20 20 MIDLAND INTL AIRPORT TX 74 96 72 97 / 40 10 10 0 ODESSA TX 75 95 73 96 / 40 10 10 0 WINK TX 75 99 74 99 / 40 10 10 10 && 29/10
Hazardous weather outlook, Aug 14, 2:38 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 238 PM CDT FRI AUG 14 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-151945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 238 PM CDT FRI AUG 14 2015 /138 PM MDT FRI AUG 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST THROUGH TONIGHT FOR MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. THE BEST CHANCES FOR RAIN TONIGHT LOOK TO BE CONFINED TO THE WESTERN PERMIAN BASIN. WIND GUSTS TO 50 MPH...LOCALIZED AREAS OF BLOWING DUST REDUCING VISIBILITY TO BELOW A MILD...AND FREQUENT CLOUD-TO- GROUND LIGHTNING ARE POSSIBLE WITH THESE THUNDERSTORMS. THUNDERSTORM ACTIVITY WILL BEGIN TO WANE DURING THE EARLY MORNING HOURS SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM CHANCES WILL SHIFT WEST THIS WEEKEND AND THROUGH THE EARLY PART OF NEXT WEEK. MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL AFFECT THE MOUNTAINS AND ADJACENT PLAINS. WIND GUSTS TO 50 MPH...LOCALIZED AREAS OF BLOWING DUST REDUCING VISIBILITY TO BELOW A MILE...AND FREQUENT CLOUD-TO-GROUND LIGHTNING WILL ACCOMPANY THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Aug 14, 6:53 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
653 PM CDT FRI AUG 14 2015
TXZ048-053-150045-
SCURRY TX-MITCHELL TX-
653 PM CDT FRI AUG 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR MITCHELL AND SOUTHEASTERN SCURRY
COUNTIES UNTIL 745 PM CDT...
AT 653 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LORAINE...OR 7 MILES EAST OF COLORADO CITY...MOVING SOUTH AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLORADO CITY...CHINA GROVE...VALLEY VIEW...LORAINE...WESTBROOK...
INADALE...BUFORD...LAKE COLORADO CITY...CUTHBERT...COLORADO CITY
AIRPORT...DUNN...CHAMPION CREEK RESERVOIR...LAKE COLORADO CITY STATE
PARK...US-84 NEAR THE NOLAN-FISHER COUNTY LINE AND I-20 NEAR THE
NOLAN-MITCHELL COUNTY LINE.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 198 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3209 10070 3209 10081 3232 10117 3246 10116
3263 10086 3260 10066 3217 10066
TIME...MOT...LOC 2353Z 017DEG 22KT 3243 10074
29Special weather statement, Aug 14, 7:18 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
718 PM CDT FRI AUG 14 2015
TXZ046-051-052-150100-
MARTIN TX-DAWSON TX-HOWARD TX-
718 PM CDT FRI AUG 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARTIN...SOUTHEASTERN
DAWSON...HOWARD AND SOUTHWESTERN BORDEN COUNTIES UNTIL 800 PM CDT...
AT 717 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER FAIRVIEW IN MITCHELL COUNTY...OR 9 MILES
NORTHWEST OF BIG SPRING... MOVING SOUTH AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BIG SPRING...STANTON...BROWN...MIDWAY...KNOTT...LUTHER...BIG SPRING
COUNTRY CLUB...VEALMOOR...LOMAX...FAIRVIEW IN MITCHELL COUNTY...
COURTNEY...STANTON MUNICIPAL AIPORT...ELBOW...SOUTH HAVEN|2...BIG
SPRING MCMAHON-WRINKLE AIRPARK...FLOWER GROVE...SOUTH HAVEN...MIDWAY
IN HOWARD COUNTY...LENORAH AND SAND SPRINGS.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 156 AND 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3214 10193 3255 10182 3254 10169 3253 10169
3252 10135 3209 10134
TIME...MOT...LOC 0017Z 357DEG 21KT 3236 10157
29Special weather statement, Aug 14, 7:30 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 730 PM CDT FRI AUG 14 2015 TXZ045-050-150115- ANDREWS TX-GAINES TX- 730 PM CDT FRI AUG 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ANDREWS AND SOUTHEASTERN GAINES COUNTIES UNTIL 815 PM CDT... AT 730 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR GAINES COUNTY AIRPORT...OR NEAR SEMINOLE...MOVING SOUTH AT 15 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SEMINOLE...FAIRVIEW...FAIRVIEW IN GAINES COUNTY...FLOREY...FRANKEL CITY AND GAINES COUNTY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3269 10285 3285 10244 3253 10222 3232 10277 TIME...MOT...LOC 0030Z 338DEG 14KT 3266 10260 29
Special weather statement, Aug 14, 7:36 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 736 PM CDT FRI AUG 14 2015 TXZ074-075-081-150130- DAVIS/APACHE MOUNTAINS AREA TX-PECOS TX-BIG BEND AREA TX- 736 PM CDT FRI AUG 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFF DAVIS...CENTRAL PECOS AND NORTHWESTERN BREWSTER COUNTIES UNTIL 830 PM CDT... AT 736 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF BELDING...OR 20 MILES SOUTHWEST OF FORT STOCKTON... MOVING SOUTH AT 15 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALPINE...HOVEY...BELDING AND SIERRA MADERA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3079 10352 3082 10244 3032 10238 3030 10368 TIME...MOT...LOC 0036Z 012DEG 12KT 3063 10303 29
Special weather statement, Aug 14, 7:57 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
757 PM CDT FRI AUG 14 2015
TXZ050>052-061>063-150145-
ANDREWS TX-MARTIN TX-ECTOR TX-MIDLAND TX-HOWARD TX-GLASSCOCK TX-
757 PM CDT FRI AUG 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIDLAND...NORTHERN
GLASSCOCK...MARTIN...NORTHEASTERN ECTOR...SOUTHEASTERN ANDREWS AND
SOUTHERN HOWARD COUNTIES UNTIL 845 PM CDT...
AT 756 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR STANTON...MOVING SOUTHWEST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIDLAND...BIG SPRING...STANTON...GARDEN CITY...COAHOMA...MIDLAND
AIRPARK...FAIRVIEW IN MITCHELL COUNTY...MIDLAND INTERNATIONAL
AIRPORT...ELBOW...SOUTH HAVEN...MIDWAY IN HOWARD COUNTY...MIDLAND
INTERNATIONAL...SPRABERRY...GRADY...GARDENDALE... COTTON
FLAT...TARZAN...BIG SPRING COUNTRY CLUB AND LOMAX.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 129 AND 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3209 10126 3180 10127 3195 10239 3241 10219
3236 10125 3209 10123
TIME...MOT...LOC 0056Z 026DEG 22KT 3222 10179
29Special weather statement, Aug 14, 8:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 821 PM CDT FRI AUG 14 2015 TXZ045-046-050-051-150200- ANDREWS TX-MARTIN TX-GAINES TX-DAWSON TX- 821 PM CDT FRI AUG 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARTIN... SOUTHWESTERN DAWSON...NORTHEASTERN ANDREWS AND SOUTHEASTERN GAINES COUNTIES UNTIL 900 PM CDT... AT 821 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES NORTHEAST OF ANDREWS COUNTY AIRPORT...OR 17 MILES NORTHEAST OF ANDREWS...MOVING SOUTH AT 25 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ANDREWS...FLOREY...ANDREWS COUNTY AIRPORT AND TARZAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3262 10263 3269 10217 3221 10192 3219 10280 TIME...MOT...LOC 0121Z 343DEG 21KT 3244 10228 29
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:18 PM CDT | Special Weather Statement | MAF | Howard | 42 min |
| Aug 14, 7:30 PM CDT | Special Weather Statement | MAF | Gaines | 45 min |
| Aug 14, 7:36 PM CDT | Special Weather Statement | MAF | Pecos | 54 min |
| Aug 14, 7:57 PM CDT | Special Weather Statement | MAF | Glasscock, Howard, Martin | 48 min |
| Aug 14, 8:36 PM CDT | Areal Flood Advisory | MAF | Midland | 3 hr |
| Aug 14, 8:59 PM CDT | Special Weather Statement | MAF | Ector, Glasscock, Midland | 46 min |
Nearby
Special Weather Statements in Texas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.